MathSciNet Relay Station
MathSciNet bibliographic data
MR1852991 (2002k:11102) 11G40 (11F23 11G35 14G25 14J32)
Saito, Masa-Hiko; Yui, Noriko The modularity conjecture for rigid Calabi-Yau threefolds over $Q$. J. Math. Kyoto Univ. 41 (2001), no. 2, 403–419.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement